Matrix-trace Cauchy-Schwarz inequalities and applications in canonical correlation analysis

Shuangzhe Liu, Heinz Neudecker

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Various matrix-trace Cauchy-Schwarz and related inequalities involving positive semidefinite matrices are obtained. Applications of some of these results to canonical correlation analysis are presented.

Original languageEnglish
Pages (from-to)287-298
Number of pages12
JournalStatistical Papers
Volume36
Issue number1
DOIs
Publication statusPublished - 1 Dec 1995
Externally publishedYes

    Fingerprint

Cite this